# SDR HDNA2024062802

- Difficulty date: June 23, 2024
- Submitted: June 28, 2024
- Operation: Air carrier
- Aircraft: N145NC
- Make and model: Bolkms BK117C2
- Aircraft serial: 9542
- Aircraft time: 6,044 hours, 14,297 cycles
- Engine: Tmeca ARRIEL1E2
- System (JASC): 6400 · Tail Rotor System
- Part: Arm
- Condition: Cracked
- Location: Tail Rotor
- Component: Actuator
- Component part number: B673M40A1002
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLAY WAS NOTICED IN TAIL ROTOR SYSTEM DURING A PREFLIGHT INSPECTION. INSPECTION OF SYSTEM FOUND A CRACK IN THE ARM OF THE ACTUATOR AND THE CARDIN JOINT BOLT WORN. AN AD AND ASB HAVE BEEN PREVIOUS COMPLIED WITH NO REOCCURRING INSPECTIONS REQUIRED DUE TO THE FINDINGS. THE AIRCRAFT MANUFACTURE HAS BEEN ALERTED TO THE FINDINGS.
